Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
192 Doctors are Online

Menstruation after 7 months of delivery, heavy bleeding. Is it normal?

I had delivered baby by C-Section. I had my first menstruation after 7 months of delivery, bleeding lasted for 10 days and it was heavy compared to my periods before pregnancy. Now i got my second menstruation after 16 days , it is very very heavier than the previous and today it is 3rd day of menstruation. I want to know whether it is normal or not and why is it so heavy?
Asked On : Thu, 17 Oct 2013
Answers:  1 Views:  14
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Homeopath 's  Response
hi i had gone through your query and understand your concerns.

-it is normal for you due to hormones adjustment from secondary amenorrhoea to appearance of menses.

-prolactin is the major hormone during lactation and when it decreed or completely stopped,then produce oestogen and progestreon hormones .

-due to sudden change in hormones may produce this condition and it will be normal simultaneously without any treatment.

I hope this is helpful for you, thank you
Answered: Thu, 17 Oct 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]
 

 

Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor